MathSciNet Relay Station
MathSciNet bibliographic data
MR705041 11P21
Varchenko, A. N. The number of lattice points in families of homothetic domains in ${\bf R}\sp{n}$. (Russian) Funktsional. Anal. i Prilozhen. 17 (1983), no. 2, 1–6.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement